Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the cause for my facial hair to turn red ?

Hello sir, I am 26 mail not married, I have red hairs on my chin and mustache,As per HCM advise i conserned with dermatologist he examine to me and written tablets 1.Tab.Flucos 150 once a week for 7 weeks, 2.Tab.Doxt s daily twice for 3 weeks & once a day for 3 weeks, 3.Zincovit daily once for 3 weeks & Tab. Cobadex czs daily once for 4 weeks, 4. Nadoxin cream to apply daily once on chin & mustache for 7 weeks, I am using this tablet from 7 weeks but there is no improvement, and increasing more red hairs and reducing black hairs,Sir i want to know is it possible to control this?,If possible to control this please advise me what should be done, I am so worried about this. please help me
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for the query
You are in the right line of treatment for your condition. I suggest you just apply dye and leave it alone
Have a healthy living
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor